zbMATH — the first resource for mathematics

A global construction for pseudo-differential operators with non- involutive characteristics. (English) Zbl 0282.35071

35S05 Pseudodifferential operators as generalizations of partial differential operators
35S99 Pseudodifferential operators and other generalizations of partial differential operators
Full Text: DOI EuDML
[1] Duistermaat, J.J., Hörmander, L.: Fourier integral operators II. Acta Math.128, 183-269 (1972). · Zbl 0232.47055
[2] Egorov, Yu.V., Kondratev, V.A.: The oblique derivative problem. Math. Sborn.78 (120), 148-176 (1969). Also: Math. USSR Sb.7, 139-169 (1969). · Zbl 0165.12202
[3] Hörmander, L.: Linear Partial Differential Operators. Berlin-Göttingen-New York: Springer 1963. · Zbl 0108.09301
[4] Hörmander, L.: Pseudo-differential operators and non-elliptic boundary problems. Ann. Math.83, 129-209 (1966). · Zbl 0132.07402
[5] Hörmander, L.: Fourier integral operators I. Acta Math.127, 79-183 (1971). · Zbl 0212.46601
[6] Hörmander, L.: On the existence and regularity of solutions of linear pseudo-differential operators. l’ Ens. Math.17, 99-163 (1971). · Zbl 0224.35084
[7] Kawai, T.: Construction of local elementary solutions for linear partial differential operators with real analytic coefficients II: The case with complex principal symbols. Publ. R.I.M.S. Kyoto Univ.7, 399-426 (1971). Summary in Proc. Japan Acad.47, 147-152 (1971). · Zbl 0216.12401
[8] Nirenberg, L.: Lectures on Linear Partial Differential Equations, Proc. of Regional Conference at Texas Tech., May 1972, Conference Board of the Math. Sciences of the Am. Math. Soc. (to appear). · Zbl 0267.35001
[9] Sato, M., Kawai, T., Kashiwara, M.: On pseudo-differential equations in hyperfunction theory. Proc. AMS Summer Institute on Partial Differential Equations. Berkeley, 1971.
[10] Sjöstrand, J.: Operators of principal type with interior boundary conditions. Acta Math.130, 1-51 (1973). · Zbl 0253.35076
[11] Sjöstrand, J.: A class of pseudo-differential operators with multiple characteristics. C. R. Acad. Sc. Paris275, Série A, 817-819 (1972). · Zbl 0252.47052
[12] Treves, F.: A new method of proof of the subelliptic estimates. Comm. Pure Appl. Math.24, 71-115 (1971). · Zbl 0206.11401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.